Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 13, Number 1

All articles in this issue are freely accessible.

Über eine idealtheoretische Funktion
Edmund Landau.
Trans. Amer. Math. Soc. 13 (1912), 1-21
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500901
Theorems of oscillation for two linear differential equations of the second order with two parameters
R. G. D. Richardson.
Trans. Amer. Math. Soc. 13 (1912), 22-34
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500902
The absolute minimum of a definite integral in a special field
E. J. Miles.
Trans. Amer. Math. Soc. 13 (1912), 35-49
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500903
An existence theorem for a problem of the calculus of variations in space
E. Gordon Bill.
Trans. Amer. Math. Soc. 13 (1912), 50-58
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500904
Linear algebras
Leonard Eugene Dickson.
Trans. Amer. Math. Soc. 13 (1912), 59-73
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500905
A note concerning Veblen’s axioms for geometry
Robert L. Moore.
Trans. Amer. Math. Soc. 13 (1912), 74-76
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500906
Natural families of curves in a general curved space of $n$-dimensions
Joseph Lipke.
Trans. Amer. Math. Soc. 13 (1912), 77-95
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500907
A class of periodic orbits of superior planets
F. R. Moulton.
Trans. Amer. Math. Soc. 13 (1912), 96-108
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500908
Harmonic functions and Green’s integral
O. D. Kellogg.
Trans. Amer. Math. Soc. 13 (1912), 109-132
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500909